Mental Health Channel
Topics & Medications
Quicklinks
Related Channels

Drug Interactions With Mirtazapine

Tryptophan
Taking mirtazapine with tryptophan can increase the risk of a group of symptoms called serotonin syndrome. These symptoms include confusion, hallucination, fast heartbeat, feeling faint, fever, sweating, muscle spasm, difficulty walking, and diarrhea. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any of these symptoms, as serotonin syndrome can be dangerous.
  

Final Thoughts on Drug Interactions With Mirtazapine

It is possible that not all drug interactions with mirtazapine were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific interactions that may apply to you.
 
Quick Tips to Reduce Stress

Mirtazapine (Remeron)

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.